Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child has hypothyroidism. Loose stools. Should Evict fibers be given?

hi ,
my child is 4.10yrs ,he is hypo thyriod since by birth .im using thyronorm alternate 100,125.From past 15days he not going to free motion ,in last 15 days he went 4 or 5 times .daily we use Evict fibers also .if we take him to pediatrician he takes casual and told me to use evict....but v dont think this is the solution pls suggest the solution or to whom v have to take him.......
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear,
Hypothyroidism is known to cause tight stools. Make sure your child's thyroid levels are normal. Stools are formed by the fiber we take. Unless we increase the fiber content which includes fruits, green vegetables, water, green leaves we cannot improve constipation. Evict is a temporary measure. Change in diet and good activity will only bring a change and that too takes atleast a month to see a change.

Take care
Dr. Balaji Chinnasami MD
Assistant professor - Pediatrics
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor